# SDR QXEA2022041300152

- Difficulty date: April 11, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N629
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 12,868 hours, 7,872 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Splice
- Part number: 17086125001
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER FUSELAGE III RH SPLICE FR 89 AND Y=+12 HAS CORROSION. REMOVED AND REPLACED CENTER FUSELAGE III SPLICE IAW SRM 51-40-08.
